Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are painful and tired legs a side effect of Atorvastatin?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3241 Questions

default
Posted on Fri, 7 Sep 2018 in Medicines and Side Effects
Question: I take a dance class for Parkinson's. I also take Atorvastatin for chorlesterol even though I have a normal lab. My legs get tired and painful during class. I do not feel I can stand. Could this be due to the medication? I take 10 ml. Blevin2495@aolcom
doctor
Answered by Dr. Erion Spaho 25 minutes later
Brief Answer:
It is possible.

Detailed Answer:
Hello,

I have read your question and understand your concerns.

Myalgia (muscles pain), limbs pain, fatigue, these are all possible adverse effects of Atorvastatin use.So, the answer is yes, this medicine may be the reason for your symptoms.

Please discuss this with your Doctor.If not really necessary,you can stop it.

Take care.

Regards,
Dr. Erion Spaho,
Neurologist, Surgical


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on